Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

$ B(S,\,\Sigma )$ algebras


Author: K. G. Johnson
Journal: Proc. Amer. Math. Soc. 15 (1964), 247-251
MSC: Primary 46.55
MathSciNet review: 0159235
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1964-0159235-6
Article copyright: © Copyright 1964 American Mathematical Society